MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL HEAD 28 MM DIAMETER MEDIUM 7 MM NECK LENGTH; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. FEMORAL HEAD 28 MM DIAMETER MEDIUM 7 MM NECK LENGTH; PROSTHESIS, HIP
Catalog Number 00902602900
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-01603.Cat #: 110030999 / longevity dm bearing 28x42mm / lot #: 65574557.Cat #: 110024463 / g7 dual mobility liner 42mm e / lot #: 65819691.Cat #: 110010264 / g7 osseoti multihole 52mm e / lot #: 65602002.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.Discarded by hospital.
 
Event or Problem Description
It was reported a patient underwent a hip revision approximately 8 days¿ post implantation due a disassociation of the head and bearing.Attempts have been made and no further information is available.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Proposed component code: mechanical (g04)- head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.This complaint could not be confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.It was identified the head and dm bearing used together are not compatible, however it is unknown if the combination contributed to the disassociation.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL HEAD 28 MM DIAMETER MEDIUM 7 MM NECK LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17119104
Report Number0002648920-2023-00117
Device Sequence Number6612135
Product Code JDI
UDI-Device Identifier00889024156081
UDI-Public(01)00889024156081(17)290228(10)64270648
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K960278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00902602900
Device Lot Number64270648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer06/21/2023
09/21/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date07/13/2023
09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale